# SDR SWAA2015041038350

- Difficulty date: February 23, 2015
- Submitted: April 10, 2015
- Operation: Air carrier
- Aircraft: N569WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33656
- Aircraft time: 43,226 hours, 20,226 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Attach Angle
- Part number: 186A100037
- Part serial: IC0215
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER RIB FWD ATTACH ANGLE TO FRONT SPARS CRACKED IN RADIUS STAB STATION 321.67.  REPAIRED ANGLE IAW EA & ER.
